# SDR CA100727003

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support Bracket
- Part number: 2055450500
- Condition: Cracked
- Location: Rudder Mount
- Part time: 394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HR INSP, THE RUDDER SUPPORT BRACKET WAS FOUND CRACKED ON BOTTUM, LT CORNER, BRACKET REPLACED.  TYPE 3 BRACKET.
